# SDR DALA2018071104444

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,645 hours, 25,351 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ATO - DURING TAKEOFF AS TO/GA WAS SELECTED AND THE THROTTLES STARTED TOWARD TAKEOFF SETTING A LARGE VIBRATION WAS FELT AND ENGINE FAIL MESSAGE ILLUMINATED. CREW ABORTED TAKEOFF. MAINTENANCE FOUND METAL FRAGMENTS IN TAIL PIPE OF NUMBER 1 ENGINE. REMOVED AND REPLACED NUMBER ONE ENGINE. AIRCRAFT RETURNED TO SERVICE.
